# SDR SWIA200514944

- Difficulty date: May 3, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 10,509 hours, 8,175 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Condition: Malfunctioned
- Location: H/S Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM CH 2 WILL NOT ENGAGE.  REPLACED HSTA AND MCV IAW MM27-42-01, 27-42-05.  OPERATIONAL CHECK GOOD, PN 8396-3 SN OFF 899, PN 7062-3 SN OFF 796.
